# SDR FDEA201308222007

- Difficulty date: August 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103053
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1500 S26L, FRAME INBD FLANGE DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53 - 00 - 07 FIG 101 SHEET 1 OF 4. REMOVED AND REPLACED FRAME IAW SRM 51-40-02 AND DRAWING 146N1030. MAJOR REPAIR.
